# SDR ASOA04431

- Difficulty date: June 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4448 - DURING A GROUND INSPECTION IN DFW, THE PASSENGER DOOR WOULD NOT OPEN FROM THE INSIDE.  MAINTENANCE LUBRICATED THE LOWER BEARING ASSEMBLY ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
